Arkiv för Matematik

  • Ark. Mat.
  • Volume 5, Number 3-4 (1964), 215-219.

Compact linear mappings between interpolation spaces

Arne Persson

Full-text: Open access

Article information

Source
Ark. Mat., Volume 5, Number 3-4 (1964), 215-219.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893443

Digital Object Identifier
doi:10.1007/BF02591123

Mathematical Reviews number (MathSciNet)
MR166598

Zentralblatt MATH identifier
0128.35204

Rights
1965 © Swets & Zeitlinger B.V.

Citation

Persson, Arne. Compact linear mappings between interpolation spaces. Ark. Mat. 5 (1964), no. 3-4, 215--219. doi:10.1007/BF02591123. https://projecteuclid.org/euclid.afm/1485893443


Export citation

References

  • Cotlar, M., Continuity conditions for potential and Hilbert operators. Cursos y Seminarios de Matemática, Fasc. 2, Buenos Aires (1959). (Spanish.)
  • Krasnoselski, M. A., On a theorem of M. Riesz. Dokl. Akad. Nauk 131, 246–248 (1959).
  • Lions, J. L., Sur les espaces d'interpolation; dualité. Math. Scand. 9, 147–177 (1961).
  • Lions, J. L. and Peetre, J., Sur une classe d'espaces d'interpolation. To appear in Inst. Hautes Études Sci. Publ. Math.